NUI Maynooth

NUIM ePrints and eTheses Archive

NUIM Library

Doubling for general sets

Buckley, Stephen M. and Hanson, Bruce and MacManus, Paul (2001) Doubling for general sets. Mathematica Scandinavica, 88 (2). pp. 229-245. ISSN 0025-5521

[img] Download (163kB)
Official URL: http://www.mscand.dk/article.php?id=43

Abstract

We investigate doubling conditions defined in terms of measurable bounded sets and find a simple characterization of quasisymmetrically thick Cantor sets on the line.

Item Type: Article
Keywords: General sets; Doubling conditions; Measurable bounded sets; Quasisymmetrically thick Cantor sets.
Subjects: Science & Engineering > Mathematics
Item ID: 1603
Depositing User: Prof. Stephen Buckley
Date Deposited: 20 Oct 2009 13:46
Journal or Publication Title: Mathematica Scandinavica
Publisher: Aarhus University, Aarhus
Refereed: No
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...